# SDR 95ZZZW294

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 344
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 344 UPPER FLOORBEAM CAP CORRODED FROM LBL 60 TO RBL 60.  REMOVED OLD BAD BEAM CP.  CLEANED AREA REMOVED SOME MILD CORROSION FROM WEB AS PER SRM 51-10-6.  INSTALLED NEW CAP AS PER SRM 51-10-1 PAR 4 , 51-30-2 7075-T3.  TOTAL CYCLES 29577.
